# SDR V0XD20150621145

- Difficulty date: June 20, 2015
- Submitted: June 21, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 17,172 hours, 11,269 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Part number: NAS62032
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT DOOR HANDLE HAS CORRODED HARDWARE.  R & R DOOR HANDLE HARDWARE IAW AMM 52-21-02.
